MAUDE Adverse Event Report: DEPUY MITEK LLC US FMS FLUID MANAGEMENT SYSTEM/INFLOW TUBING (FMS DUO+ OR FMS SOLO); SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE

DEPUY MITEK LLC US FMS FLUID MANAGEMENT SYSTEM/INFLOW TUBING (FMS DUO+ OR FMS SOLO); SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Model Number 284504
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the sales rep in hong kong that the fms fluid management system/inflow tubing (fms duo+ or fms solo) device was broken.There was no procedure nor patient involvement reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Reporter is a j&j sales representative.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the product was returned to mitek for evaluation.Mitek then conducted visual inspection of device received.Upon visual inspection, it was found a damage found near the chamber bracket, the tubing was cracked; therefore, this complaint can be confirmed.A manufacturing record evaluation was performed for the finished device 3001136, and no non-conformances were identified.The possible root cause could be related when the tube is not seated correctly on the chamber bracket.However, this cannot be conclusively determined.As per ifu, when placing the fill chamber in the bracket, make sure that the fill chamber symbol is facing toward the user and tubing is not twisted.Improper positioning could cause the tube to twist and obstruct the flow of fluid.Do not invert fill chamber at any time.To prime the pump, press and hold the fill chamber pad until the chamber is 1/3full.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.

Brand Name
FMS FLUID MANAGEMENT SYSTEM/INFLOW TUBING (FMS DUO+ OR FMS SOLO)
Common Device Name
SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key15364750
Report Number1221934-2022-02646
Device Sequence Number15072644
Product Code HRX
UDI-Device Identifier10886705017393
UDI-Public10886705017393
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K951843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2022
Device Model Number284504
Device Catalogue Number284504
Device Lot Number3001136
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer10/02/2022
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown